# SDR C8GA2010000062

- Difficulty date: November 6, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 64,623 hours, 34,453 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 2024T3
- Condition: Corroded
- Location: Zone 200
- Part time: 64,623 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX, WHILE PERFORMING INSP, IT WAS NOTED THAT THE NR2 ENGINE "S" DUCT AT STATION 1203 6 O'CLOCK POSITION HAS CORROSION. REMOVED CORROSION AND FABRICATED REPAIR PARTS SPLICE STRAP FROM 301 1/2 HD , FABRICATED REPAIR DOUBLER FROM 7075 T6 .080". INSTALLED REPAIR, NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
